Journal articles on the topic 'Fuzzy left (right) zero semigroup'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Fuzzy left (right) zero semigroup.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
A., M. Aminpour, and Seilani M. "Minimal Ideals and Minimal Idempotents in Some Compact Semigroups." Journal of Academic and Applied Studies 3, no. 9 (2013): 64. https://doi.org/10.5281/zenodo.1059032.
Full textKhan, Madad, Feng Feng, and M. Nouman Aslam Khan. "On Minimal Fuzzy Ideals of Semigroups." Journal of Mathematics 2013 (2013): 1–5. http://dx.doi.org/10.1155/2013/475190.
Full textK.V.Naga Lakshmi, N.Srimannarayana, Srinivas Telikepalli, A. Gangadhara Rao,. "Fuzzy Simple Partially Ordered Γ- Semigroups". Turkish Journal of Computer and Mathematics Education (TURCOMAT) 12, № 5 (2021): 842–45. http://dx.doi.org/10.17762/turcomat.v12i5.1492.
Full textAbbasi, Mohammad Y., Aakif F. Talee, Sabahat A. Khan та Kostaq Hila. "A Hesitant Fuzzy Set Approach to Ideal Theory in Γ-Semigroups". Advances in Fuzzy Systems 2018 (2 вересня 2018): 1–6. http://dx.doi.org/10.1155/2018/5738024.
Full textRehman, Ubaid Ur, Tahir Mahmood, and Muhammad Naeem. "Bipolar complex fuzzy semigroups." AIMS Mathematics 8, no. 2 (2022): 3997–4021. http://dx.doi.org/10.3934/math.2023200.
Full textAsaad, Samah H., and Akram S. Mohammed. "New Properties of Anti Fuzzy Ideals of Regular Semigroups." Ibn AL-Haitham Journal For Pure and Applied Sciences 32, no. 3 (2019): 109–16. http://dx.doi.org/10.30526/32.3.2287.
Full textMALTCEV, VICTOR. "CAYLEY AUTOMATON SEMIGROUPS." International Journal of Algebra and Computation 19, no. 01 (2009): 79–95. http://dx.doi.org/10.1142/s021819670900497x.
Full textKhan, Faiz Muhammad, Nie Yufeng, Hidayat Ullah Khan та Bakht Muhammad Khan. "Ordered Semigroups Based on ∈,∈∨qkδ-Fuzzy Ideals". Advances in Fuzzy Systems 2018 (10 червня 2018): 1–10. http://dx.doi.org/10.1155/2018/5304514.
Full textHabib, Sana, Harish Garg, Yufeng Nie, and Faiz Muhammad Khan. "An Innovative Approach towards Possibility Fuzzy Soft Ordered Semigroups for Ideals and Its Application." Mathematics 7, no. 12 (2019): 1183. http://dx.doi.org/10.3390/math7121183.
Full textSanpan, Hataikhan, Pakorn Palakawong na Ayutthaya, and Somsak Lekkoksung. "On (m, n)-Fuzzy Sets and Their Application in Ordered Semigroups." International Journal of Analysis and Applications 23 (April 14, 2025): 90. https://doi.org/10.28924/2291-8639-23-2025-90.
Full textEt. al., Dr D. Mrudula Devi. "A characterization of Commutative Semigroups." Turkish Journal of Computer and Mathematics Education (TURCOMAT) 12, no. 3 (2021): 5150–55. http://dx.doi.org/10.17762/turcomat.v12i3.2065.
Full textKhalaf, Mohammed M., Faisal Yousafzai, and Muhammed Danish Zia. "On smallest (generalized) ideals and semilattices of (2,2)-regular non-associative ordered semigroups." Boletim da Sociedade Paranaense de Matemática 40 (January 1, 2022): 1–13. http://dx.doi.org/10.5269/bspm.42419.
Full textHuang, Xiaokun, and Qingguo Li. "Fuzzy ideals of ordered semigroups with fuzzy orderings." Open Mathematics 14, no. 1 (2016): 841–56. http://dx.doi.org/10.1515/math-2016-0076.
Full textFındık, Şehmus, and Osman Kelekci̇. "Hausdorff series in a semigroup ring." International Journal of Algebra and Computation 30, no. 04 (2020): 853–59. http://dx.doi.org/10.1142/s0218196720500228.
Full textAUINGER, K., and T. E. HALL. "REPRESENTATIONS OF SEMIGROUPS BY TRANSFORMATIONS AND THE CONGRUENCE LATTICE OF AN EVENTUALLY REGULAR SEMIGROUP." International Journal of Algebra and Computation 06, no. 06 (1996): 655–85. http://dx.doi.org/10.1142/s0218196796000386.
Full textSun, Yan. "On Semilattices of R-Ample Semigroups with Left Central Idempotents." Applied Mechanics and Materials 530-531 (February 2014): 617–20. http://dx.doi.org/10.4028/www.scientific.net/amm.530-531.617.
Full textMahboob, Ahsan, Abdus Salam, Md Firoj Ali, and Noor Mohammad Khan. "Characterizations of Regular Ordered Semigroups by (∈,∈∨(k∗,qk))-Fuzzy Quasi-Ideals." Mathematics 7, no. 5 (2019): 401. http://dx.doi.org/10.3390/math7050401.
Full textFleischer, Lukas, and Trevor Jack. "The complexity of properties of transformation semigroups." International Journal of Algebra and Computation 30, no. 03 (2019): 585–606. http://dx.doi.org/10.1142/s0218196720500125.
Full textNupo, Nuttawoot, and Sayan Panma. "Independent domination number in Cayley digraphs of rectangular groups." Discrete Mathematics, Algorithms and Applications 10, no. 02 (2018): 1850024. http://dx.doi.org/10.1142/s1793830918500246.
Full textGuo, Junying, and Xiaojiang Guo. "Algebras of right ample semigroups." Open Mathematics 16, no. 1 (2018): 842–61. http://dx.doi.org/10.1515/math-2018-0075.
Full textGutik, O. V., and K. M. Maksymyk. "On semitopological simple inverse $\omega$-semigroups with compact maximal subgroups." Carpathian Mathematical Publications 17, no. 1 (2025): 110–27. https://doi.org/10.15330/cmp.17.1.110-127.
Full textKhan, Hidayat Ullah, Asghar Khan, Faiz Muhammad Khan, Amir Khan, and Muhammad Taj. "A NEW VIEW OF FUZZY ORDERED SEMIGROUPS." Open Journal of Science and Technology 1, no. 1 (2018): 9–17. http://dx.doi.org/10.31580/ojst.v1i1.150.
Full textT. Muthuraji. "Semigroups on some new operations over intuitionistic fuzzy matrices." Malaya Journal of Matematik 8, no. 04 (2020): 2273–76. http://dx.doi.org/10.26637/mjm0804/0162.
Full textWendt, Gerhard. "Primitive Near-rings — Some Structure Theorems." Algebra Colloquium 14, no. 03 (2007): 417–24. http://dx.doi.org/10.1142/s1005386707000387.
Full textKOLOGANI, MONA AALY, MOHAMMAD MOHSENI TAKALLO, RAJAB ALI BORZOOEI, and YOUNG BAE JUN. "Right and Left Mappings in Equality Algebras." Kragujevac Journal of Mathematics 46, no. 5 (2022): 815. http://dx.doi.org/10.46793/kgjmat2205.815k.
Full textKELEKCI, OSMAN. "Hausdorff series in semigroup rings of rectangular bands." Creative Mathematics and Informatics 32, no. 1 (2022): 49–54. http://dx.doi.org/10.37193/cmi.2023.01.06.
Full textKausar, Nasreen, Meshari Alesemi, and Salahuddin . "A Non-associative Ordered Semigroup Characterizated by Anti fuzzy Interior Ideals." European Journal of Pure and Applied Mathematics 13, no. 1 (2020): 113–29. http://dx.doi.org/10.29020/nybg.ejpam.v13i1.3576.
Full textKausar, Nasreen, Meshari Alesemi, and Salahuddin . "A Non-associative Ordered Semigroup Characterizated by Anti fuzzy Interior Ideals." European Journal of Pure and Applied Mathematics 13, no. 1 (2020): 113–29. http://dx.doi.org/10.29020/nybg.ejpam.v1i1.3576.
Full textSaleem, Kholoud W., Abir K. Salib, and Abrahim A. A.Tentush. "SEMIGROUPS IN TERMS OF INTUITIONISTIC FUZZY BI-IDEALS." EPH - International Journal of Applied Science 7, no. 1 (2021): 23–30. http://dx.doi.org/10.53555/eijas.v7i1.73.
Full textLinesawat, Krittika, and Somsak Lekkoksung. "A Study on Multi-Intuitionistic Fuzzy Sets and Their Application in Ordered Semigroups." International Journal of Analysis and Applications 23 (March 7, 2025): 63. https://doi.org/10.28924/2291-8639-23-2025-63.
Full textZelenyuk, Yevhen. "Local Homomorphisms of Topological Groups." Journal of the Australian Mathematical Society 83, no. 1 (2007): 135–48. http://dx.doi.org/10.1017/s1446788700036430.
Full textPongpipat, Denpong, and Nuttawoot Nupo. "The Vertex Distance on Cayley Digraphs of Rectangular Groups with respect to the Cartesian Product Connection Sets." International Journal of Mathematics and Computer Science 20, no. 1 (2024): 123–30. http://dx.doi.org/10.69793/ijmcs/01.2025/nupo.
Full textKhan, Faiz Muhammad, Violeta Leoreanu-Fotea, Saifullah, and Amanullah. "A Benchmark Generalization of Fuzzy Soft Ideals in Ordered Semigroups." Analele Universitatii "Ovidius" Constanta - Seria Matematica 29, no. 2 (2021): 155–71. http://dx.doi.org/10.2478/auom-2021-0023.
Full textGambo, Ibrahim, Nor Haniza Sarmin, Hidayat Ullah Khan, and Muhammad Faiz Khan. "The characterization of regular ordered Gamma semigroups in terms of (E,EVq_k)-fuzzy Gamma ideals." Malaysian Journal of Fundamental and Applied Sciences 13, no. 4 (2017): 576–80. http://dx.doi.org/10.11113/mjfas.v0n0.608.
Full textAbdurrahman, Saman. "CROSS PRODUCT OF IDEAL FUZZY SEMIRING." BAREKENG: Jurnal Ilmu Matematika dan Terapan 17, no. 2 (2023): 1131–38. http://dx.doi.org/10.30598/barekengvol17iss2pp1131-1138.
Full textBashir, Shahida, Medhit Fatima, and Muhammad Shabir. "Regular Ordered Ternary Semigroups in Terms of Bipolar Fuzzy Ideals." Mathematics 7, no. 3 (2019): 233. http://dx.doi.org/10.3390/math7030233.
Full textBashir, Shahida, Ahmad N. Al-Kenani, Maria Arif, and Rabia Mazhar. "A new method to evaluate regular ternary semigroups in multi-polar fuzzy environment." AIMS Mathematics 7, no. 7 (2022): 12241–63. http://dx.doi.org/10.3934/math.2022680.
Full textMitsch, Heinz. "Quasiresiduals in Semigroups with Natural Partial Order." Algebra Colloquium 24, no. 03 (2017): 361–80. http://dx.doi.org/10.1142/s1005386717000220.
Full textAzeef Muhammed, P. A., and A. R. Rajan. "Cross-connections of completely simple semigroups." Asian-European Journal of Mathematics 09, no. 03 (2016): 1650053. http://dx.doi.org/10.1142/s1793557116500534.
Full textEbadi, M. J., M. Suleiman, Fudziah Bt Ismail, A. Ahmadian, M. R. Balooch Shahryari, and S. Salahshour. "A New Distance Measure for Trapezoidal Fuzzy Numbers." Mathematical Problems in Engineering 2013 (2013): 1–4. http://dx.doi.org/10.1155/2013/424186.
Full textS., Subramanaian, and Nalini D. "CHARACTERIZATION OF COMPLEX BI FUZZY SOFT SET ON REGULAR SEMI GROUP." International Journal of Advanced Trends in Engineering and Technology 3, no. 1 (2018): 159–63. https://doi.org/10.5281/zenodo.1285145.
Full textKar, S., and I. Dutta. "Globally determined ternary semigroups." Asian-European Journal of Mathematics 10, no. 03 (2017): 1750038. http://dx.doi.org/10.1142/s1793557117500383.
Full textV., Chinnadurai, та Bharathivelan K. "CUBIC IDEALS OF PO-Γ-SEMIGROUPS". International Journal of Applied and Advanced Scientific Research 1, № 1 (2016): 127–35. https://doi.org/10.5281/zenodo.163762.
Full textEl-Morsy, Salwa, Junaid Ahmad, and Reny George. "On employing pythagorean fuzzy processing time to minimize machine rental cost." AIMS Mathematics 8, no. 7 (2023): 17259–71. http://dx.doi.org/10.3934/math.2023882.
Full textPETRICH, MARIO. "ON WEAKLY AMPLE SEMIGROUPS." Journal of the Australian Mathematical Society 97, no. 3 (2014): 404–17. http://dx.doi.org/10.1017/s1446788714000202.
Full textAlouache, Ali, and Qinghe Wu. "Fuzzy logic PD controller for trajectory tracking of an autonomous differential drive mobile robot (i.e. Quanser Qbot)." Industrial Robot: An International Journal 45, no. 1 (2018): 23–33. http://dx.doi.org/10.1108/ir-07-2017-0128.
Full textAdhitya, Ryan Yudha. "Sistem Pengendalian Robot KRSRI Menggunakan Logika Fuzzy Sugeno Orde Nol." Jurnal Elektronika dan Otomasi Industri 11, no. 1 (2024): 159–68. http://dx.doi.org/10.33795/elkolind.v11i1.4057.
Full textAhmad, Nisar, Syed Aleem Shah, Wali Khan Mashwani, and Nasim Ullah. "Corrections and Extensions in Left and Right Almost Semigroups." Punjab University Journal of Mathematics, July 27, 2021, 475–96. http://dx.doi.org/10.52280/pujm.2021.530703.
Full textZAMAN, Baddi Ul. "On non-regular semigroups: $\lambda$-semidirect products, Zappa-Szép products and representations." Hacettepe Journal of Mathematics and Statistics, January 10, 2024, 1–21. http://dx.doi.org/10.15672/hujms.1189391.
Full textRavi, Srivastava, and Yadav Arvind. "Regular Semigroups and Metatheorem." December 30, 2024. https://doi.org/10.5281/zenodo.14768947.
Full text